im wondering how long it will take before i see a difference in my mood and attutide. Also sexual side effects? And does latuda make anyone else really cold???
It generally takes 6-8 weeks for your body to fully adapt to the medication, but many people will start to feel the effects much sooner. When I started my lithium I had severe mood swings and violent anger and aggressiveness. That started disappearing after only about two weeks and I've had no *side* effects at all. Remember, though, you'll need to have blood tests to check your levels every few months at first and you need to be sure you keep yourself well hydrated ! especially in the summer heat.
I can't help with Latuda as this was a medication that did nothing for me, but many people report excellent results. I'm sure some of the other folks here will chime in shortly.
Best wishes and always feel free to post here with any questions or concerns! WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2013 • 3 answers
Posted 26 Aug 2013 • 8 answers
Posted 12 Apr 2015 • 3 answers
Posted 22 May 2015 • 2 answers
Posted 14 Jan 2016 • 3 answers